Academic Appointments


  • Adjunct Professor, Mathematics

All Publications


  • LIMITING BEHAVIOR OF SEQUENCES OF PROPERLY EMBEDDED MINIMAL DISKS JOURNAL OF DIFFERENTIAL GEOMETRY Hoffman, D., White, B. 2020; 116 (2): 281–319
  • Helicoidal minimal surfaces of prescribed genus ACTA MATHEMATICA Hoffman, D., Traizet, M., White, B. 2016; 216 (2): 217-323
  • Sequences of embedded minimal disks whose curvatures blow up on a prescribed subset of a line COMMUNICATIONS IN ANALYSIS AND GEOMETRY Hoffman, D., White, B. 2011; 19 (3): 487-502
  • AXIAL MINIMAL SURFACES IN S-2 x R ARE HELICOIDAL JOURNAL OF DIFFERENTIAL GEOMETRY Hoffman, D., White, B. 2011; 87 (3): 515-523
  • An embedded genus-one helicoid ANNALS OF MATHEMATICS Weber, M., Hoffman, D., Wolf, M. 2009; 169 (2): 347-448
  • The geometry of genus-one helicoids COMMENTARII MATHEMATICI HELVETICI Hoffman, D., White, B. 2009; 84 (3): 547-569
  • Genus-one helicoids from a variational point of view COMMENTARII MATHEMATICI HELVETICI Hoffman, D., White, B. 2008; 83 (4): 767-813
  • ON THE NUMBER OF MINIMAL SURFACES WITH A GIVEN BOUNDARY Conference on Differential Geometry, Mathematical Physics, Mathematics and Society Hoffman, D., White, B. SOC MATHEMATIQUE FRANCE. 2008: 207–24
  • Constant mean curvature surfaces in M-2 x R TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY Hoffman, D., De Lira, J. H., Rosenberg, H. 2006; 358 (2): 491-507
  • THE GAUSS MAP OF SURFACES IN R3 AND R4 PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY Hoffman, D. A., Osserman, R. 1985; 50 (JAN): 27-56
  • THE GAUSS MAP OF SURFACES IN RN JOURNAL OF DIFFERENTIAL GEOMETRY Hoffman, D. A., Osserman, R. 1983; 18 (4): 733-754
  • ON THE GAUSS MAP OF COMPLETE-SURFACES OF CONSTANT MEAN-CURVATURE IN R3 AND R4 COMMENTARII MATHEMATICI HELVETICI Hoffman, D. A., Osserman, R., Schoen, R. 1982; 57 (4): 519-531
  • THE AREA OF THE GENERALIZED GAUSSIAN IMAGE AND THE STABILITY OF MINIMAL-SURFACES IN SN AND IRN MATHEMATISCHE ANNALEN Hoffman, D., Osserman, R. 1982; 260 (4): 437-452
  • THE GEOMETRY OF THE GENERALIZED GAUSS MAP MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY Hoffman, D. A., Osserman, R. 1980; 28 (236): 1-105